Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Persisting itching post medicines for trichomonas - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Vaginal and Uterus Health
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
Doctor :   Hi
Doctor :   How can I help you?
User :   well i was just treated for trick but im still itching alot whaT SHOULD I DO AND IT LOOKS like my rash is getting worse
Doctor :   Ok
Doctor :   When was it cleared
Doctor :   Do you mean tick?
User :   well i took the pills this past monday and its called like trickamonas
Doctor :   Trichomonas
Doctor :   is it?
User :   yes
Doctor :   how many pills
Doctor :   ad what is the dose
User :   i dont know it was 4 pills and it started with a m word
Doctor :   Metronidazole
Doctor :   right?
User :   yes
Doctor :   Did the doctor give only 4
Doctor :   and any follow up?
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor